Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

2 year old suffering from CP, epilepsy, chronic lung infections and bronchiectasis. Has enlarged kidneys, low platelet count.Normal bone marrow biopsy

my 2 yr old suffers from CP, and epilepsy as well as chronic lung infections from bronchiectasis . She has enlarged kidneys. she is due to udergo surgery to put in a port but they found her platlets were low at 81 thousand. they then dropped to 66 thousand over two days and she is bruising very easily. She had a bone marrow biopsy which isnt showing anything significant. Could it be related to her sodium valproate medication or is this likley something else?
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Pediatrician 's  Response
Thanks for your query.
In my opinion dropping platelets are most likely due to valproate.
Kindly discuss with your pediatrician & make a plan to taper off valproate & try another anti epileptic.
Best regards.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor